Research ArticleOpen accessIn the abstractOn Almost Periodic Solutions of Abstract Semilinear Fractional Inclusions with Weyl-Liouville Derivatives of Order γ ∈ (0, 1]Marko KostićJournal of Mathematics and Statistics, Vol. 13, Issue 3 · 26 Jul 2017 · 6,787 accessesView PDFCite
26 articles for “First Derivative”
Set a search alertAlso matching:1 special issue
Research ArticleOpen accessIn the abstractDescription of a Novel Probiotic Concept: Implications for the Modulation of the Immune SystemStefania Pacini, Marco RuggieroAmerican Journal of Immunology, Vol. 13, Issue 2 · 28 Jan 2017 · 9,237 accessesView PDFCite
Research ArticleOpen accessIn the abstractA Non-Linear Absolutely-Stable Explicit Numerical Integration Algorithm for Stiff Initial-Value ProblemsEssam R. El-ZaharAmerican Journal of Applied Sciences, Vol. 10, Issue 11 · 11 Sep 2013 · 7,559 accessesView PDFCite
Research ArticleOpen accessIn the abstractA Multiderivative Collocation Method for 5th Order Ordinary Differential EquationsS. J. Kayode, D. O. AwoyemiJournal of Mathematics and Statistics, Vol. 6, Issue 1 · 31 Mar 2010 · 8,928 accessesView PDFCite
Research ArticleOpen accessIn the abstractOn Application of Carhart Atom Pairs to Predict Anticonvulsant ActivityAlan Talevi, Julian J. Prieto, Luis E. Bruno-Blanch, Eduardo CastroAmerican Journal of Biochemistry and Biotechnology, Vol. 2, Issue 3 · 30 Sep 2006 · 6,857 accessesView PDFCite
Research ArticleOpen accessIn the abstractNa,K-ATPase α Subunit-like Immunoreactive Proteins in Human Body FluidsJeng-Hsiung F. PengAmerican Journal of Immunology, Vol. 2, Issue 1 · 31 Mar 2006 · 6,892 accessesView PDFCite